# SDR SCNA20230307090

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-8
- Aircraft serial: 41131
- Aircraft time: 17,930 hours, 11,948 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  721183:   AUX PITOT MASTER CAUTION ON CLIMB OUT AT 13000 FEET QRH RAN. EMERGENCY DECLARED. RESOLUTION:  REMOVED & REPLACED AUX PITOT IAW B737 34-11-01. PERF LEAK TEST PER B737 AMM 34-11-00. OPS CHECK GOOD. NO LEAKS
